# SDR ASAA2014111709688

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,795 hours, 2,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17157
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 9,814 hours, 2,956 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT  PACK ANNUNCIATOR, ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW MM 21-61-00-700-606-002.  NR 1 CONTROLLER FAULTED TEMP CONTROL VALVE.  REMOVED TEMPERATURE CONTROL VALVE IAW MM 21-51-10-000-801. INSTALLED TEMP CONTROL VALVE IAW MM 21-51-10-400-801.  PERFORMED TEMP CONTROL VALVE INSTALLATION TEST IAW MM 21-51-10-400-801.  INSTALLATION TEST IS GOOD.
